Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 109372, 11 pages
http://dx.doi.org/10.1155/2014/109372
Research Article

Hopf Bifurcation of a Delayed Epidemic Model with Information Variable and Limited Medical Resources

School of Mathematics and Computer Science, Shanxi Normal University, Linfen, Shanxi 041004, China

Received 7 January 2014; Revised 4 March 2014; Accepted 10 March 2014; Published 9 April 2014

Academic Editor: Kaifa Wang

Copyright © 2014 Caijuan Yan and Jianwen Jia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Caijuan Yan and Jianwen Jia, “Hopf Bifurcation of a Delayed Epidemic Model with Information Variable and Limited Medical Resources,” Abstract and Applied Analysis, vol. 2014, Article ID 109372, 11 pages, 2014. doi:10.1155/2014/109372